# SDR IPXA2024032089480

- Difficulty date: March 11, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,167 hours, 21,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M5169 EMERGENCY LIGHT BATTERY INOP.   REPLACED M5169 EMERGENCY LIGHT BATTERY AND PERFORMED INSTALLATION TEST I.A.W AMM 33-51-04-902-001-001 REV. 109. THE RESULT WAS SATISFACTORY.
